E. Altman, H. Kameda, and Y. Hosokawa, NASH EQUILIBRIA IN LOAD BALANCING IN DISTRIBUTED COMPUTER SYSTEMS, International Game Theory Review, vol.14, issue.3, pp.91-100, 2002.
DOI : 10.1109/90.266050

I. Atzeni, L. G. Ordóñez, G. Scutari, D. P. Palomar, and J. R. Fonollosa, Demand-Side Management via Distributed Energy Generation and Storage Optimization, IEEE Transactions on Smart Grid, vol.4, issue.2, pp.866-876, 2013.
DOI : 10.1109/TSG.2012.2206060

R. G. Batson, Combinatorial behavior of extreme points of perturbed polyhedra, Journal of Mathematical Analysis and Applications, vol.127, issue.1, pp.130-139, 1987.
DOI : 10.1016/0022-247X(87)90145-4

U. Bhaskar, L. Fleischer, D. Hoy, and C. Huang, Equilibria of Atomic Flow Games are not Unique, Proceedings of the Twentieth Annual ACM-SIAM Symposium on Discrete Algorithms, pp.748-757, 2009.
DOI : 10.1137/1.9781611973068.82

P. Brucker, An O(n) algorithm for quadratic knapsack problems, Operations Research Letters, vol.3, issue.3, pp.163-166, 1984.
DOI : 10.1016/0167-6377(84)90010-5

F. Facchinei and J. Pang, Finite-dimensional variational inequalities and complementarity problems, 2007.

A. Haurie and P. Marcotte, On the relationship between nashcournot and wardrop equilibria. Networks, pp.295-308, 1985.

P. Jacquot, O. Beaude, S. Gaubert, and N. Oudjane, Analysis and implementation of an hourly billing mechanism for demand response management, 2017.

E. Koutsoupias and C. Papadimitriou, Worst-case equilibria, Proc. STACS, pp.404-413, 1999.

P. Marcotte and D. Zhu, Equilibria with infinitely many differentiated classes of customers, Complementarity and Variational Problems, State of Art. SIAM, pp.234-258, 1997.

I. Milchtaich, Generic Uniqueness of Equilibrium in Large Crowding Games, Mathematics of Operations Research, vol.25, issue.3, pp.349-364, 2000.
DOI : 10.1287/moor.25.3.349.12220

J. F. Nash, Equilibrium points in n-person games, Proc. Nat. Acad. Sci. USA, pp.48-49, 1950.

N. Nisan, T. Roughgarden, E. Tardos, and V. V. Vazirani, Algorithmic game theory, 2007.
DOI : 10.1017/CBO9780511800481

A. Orda, R. Rom, and N. Shimkin, Competitive routing in multiuser communication networks, IEEE/ACM Transactions on Networking, vol.1, issue.5, pp.510-521, 1993.
DOI : 10.1109/90.251910

K. P. Rath, A direct proof of the existence of pure strategy equilibria in games with a continuum of players, Economic Theory, vol.17, issue.3, pp.427-433, 1992.
DOI : 10.1007/BF01211424

J. B. Rosen, Existence and Uniqueness of Equilibrium Points for Concave N-Person Games, Econometrica, vol.33, issue.3, pp.520-534, 1965.
DOI : 10.2307/1911749

R. W. Rosenthal, The network equilibrium problem in integers, Networks, vol.54, issue.1, pp.53-59, 1973.
DOI : 10.1002/net.3230030104

C. Wan, Coalitions in Nonatomic Network Congestion Games, Mathematics of Operations Research, vol.37, issue.4, pp.654-669, 2012.
DOI : 10.1287/moor.1120.0552

J. G. Wardrop, CORRESPONDENCE. SOME THEORETICAL ASPECTS OF ROAD TRAFFIC RESEARCH., Proceedings of the Institute of Civil Engineers, pp.325-378, 1952.
DOI : 10.1680/ipeds.1952.11362